# SDR RAIA00409007

- Difficulty date: September 11, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 13,863 hours, 13,383 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521167410
- Condition: Distorted
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BLEED NR 2 LEAK INDICATIONS.  MAINTENANCE REMOVED AND REPLACED BLEED AIR DUCT.
